MathSciNet Relay Station
MathSciNet bibliographic data
MR1038906 33E05 (30C62 33C75)
Anderson, G. D.; Vamanamurthy, M. K.; Vuorinen, M. Functional inequalities for complete elliptic integrals and their ratios. SIAM J. Math. Anal. 21 (1990), no. 2, 536–549.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement